# SDR A6WA201040800

- Difficulty date: October 28, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 17,578 hours, 16,772 cycles
- Engine: Ge CF34*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL C/O FOR PNL 550CB REQUIRE AWAC E06/021/457 CURRENT REV TO BE C/W INDICATION FOUND ON AFT OTBD SIDE.  REPAIRED FUEL PANEL C/O PNL 550CB IAW REO 601R-57-21-030 REV H, AT APT OTBD SIDE DETAIL III.
